Announcement

Collapse
No announcement yet.

hormone patch and IC flare

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    Lesli
    Junior Member

  • Lesli
    replied
    I have had three flares in my life. They all had to do with a hormone patch. The first one was the Vivelle Dot. The last two were the Esclim patch. All three were estrodial. I've never had progesten. I flare within the first day. Did your flare go away over time when you got off the bc pills? Are you on Elmiron?

    Smiles,
    Lesli

    Leave a comment:

  • Deimos
    Junior Member

  • Deimos
    replied
    Does anyone have any experience with the different hormone levels/types that aggrivate IC? Since diagnosed I have been bouncing back and forth on BC pills. I have major flares with Loestrin which contains Norethindrove Acetate and Ethinyl Estradiol. Does anyone have any experience as to if the reactions are from the estrogen or progesterone? I have tried progesterone only BC pills but did not like them.

    Leave a comment:

  • Lesli
    Junior Member

  • Lesli
    replied
    Thanks Iris for your reply. Were you able to stop the flare without the use of Elmiron? In other words, did you find your bladder calmed down after the removal of the patch? I'm not doing anything right now but bladder training and I'm scared to death I won't be able to bounce back from this flare. I have been symptom free for a whole year since my last flare with the patch. Only then I was on the Elmiron. I can't be on it now, so I'm flying solo!

    Thanks for your help!

    Lesli

    Leave a comment:

  • Iris
    ICN Member

  • Britgal
    replied
    Hi Lesli, I think the old one I used did, and now I am on another and so far, only flares when I eat something I should not or stress. I know in some of the literature I have read on IC there is a link to hormone levels. Interested to see if anyone else has the same problem with the patch, take care Iris hat

    Leave a comment:

  • Lesli
    Junior Member

  • Lesli
    started a topic hormone patch and IC flare

    hormone patch and IC flare

    Hi! I'm wondering if anyone has ever had a flare brought on by an estrogen patch? This has happened before and that was right after I applied the patch. I think there is a definite link between HRT and IC flares. I am not on Elmiron (due to liver enzymes) and I'm wondering if anyone found that the flares subsided after taking off the patch. It's been about 3 weeks now. I only had the patch on for 1-1/2 days, but I don't think that really matters. It was the flucuation in my hormone level that triggered it. I'm hoping it's just a matter of time before the flare settles down. I don't have any pain, just frequency. Any thoughts?

    Thank you!
    Lesli
Working...
X